# SDR USAA2013123100008

- Difficulty date: December 31, 2013
- Submitted: December 31, 2013
- Operation: Air carrier
- Aircraft: N755US
- Make and model: Airbus A319-112
- Aircraft serial: 1331
- Aircraft time: 30,302 hours, 23,588 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Condition: Collapsed
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON CLIMB OUT FROM PBI, CREW REPORTED THEY HEARD A POP & A LOSS OF SOME PRESSURIZATION.  FLIGHT DIVERTED TO MCO, LANDED WITHOUT FURTHER INCIDENT & TAXIED TO THE GATE.  REPLACED EXTRACTION DUCTS DUE TO INFLIGHT COLLAPSE.  PERFORMED OPERATIONS TEST 21-26-00-710-001A, CHECKED OK.
